Illinois Journal of Mathematics

Finite groups with isomorphic group algebras

G. Karpilovsky

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 107-111.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047370

Digital Object Identifier
doi:10.1215/ijm/1256047370

Mathematical Reviews number (MathSciNet)
MR602901

Zentralblatt MATH identifier
0424.20005

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]
Secondary: 16A26

Citation

Karpilovsky, G. Finite groups with isomorphic group algebras. Illinois J. Math. 25 (1981), no. 1, 107--111. doi:10.1215/ijm/1256047370. https://projecteuclid.org/euclid.ijm/1256047370


Export citation